Possibility Theory with an Application to Volatility Estimation

Thavaneswaran, A., Jha, Girish K. . Journal of the Indian Society of Agricultural Statistics 2011. 65 (3) :267-274

Locate this article in:

Bibtex

@article{CIS-274027,
  Author = {Thavaneswaran, A. and Jha, Girish K.},
  Title = {Possibility Theory with an Application to Volatility Estimation},
  Journal = {Journal of the Indian Society of Agricultural Statistics},
  Volume = {65},
  Number = {3},
  Year = {2011},
  Pages = {267--274},
  Keywords = {recursive estimates, Trapezoidal fuzzy number, triangular fuzzy number, fuzzy volatility models, possibilistic mean square error}
}

Similar articles